Hedging default risks of CDOs in Markovian contagion models
Jean-Paul Laurent (),
Areski Cousin () and
Jean-David Fermanian
Additional contact information
Jean-Paul Laurent: ISFA - Institut de Science Financière et d'Assurances
Areski Cousin: ISFA - Institut de Science Financière et d'Assurances
Jean-David Fermanian: ENSAE - Ecole Nationale de la Statistique et de l'Analyse Economique - Ecole Nationale de la Statistique et de l'Analyse Economique
Post-Print from HAL
Date: 2011-03-22
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Published in Quantitative Finance, 2011, 11 (12), pp.1773-1791. ⟨10.1080/14697680903390126⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03676198
DOI: 10.1080/14697680903390126
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().